Children's Cold and Cough Relief sunmark® 5 mg / 2.5 mg / 1 mg Strength Liquid 4 oz.
Quantity per Sell: 1
- sunmark® Cold & Cough DM
- 4 fl. oz.
- Red Grape Taste
- Active Ingredient: Each 5 mL Teaspoonful: Brompheniramine Maleate USP 1 mg; Dextromethorphan HBr USP 5 mg; Phenylephrine HCl USP 2.5 mg
- Children's formula - does not contain pseudoephedrine.
- Temporarily relieves cough due to minor throat and bronchial irritation occurring with a cold, and nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
- Temporarily relieves these symptoms due to hay fever (allergic rhinitis): sneezing; runny nose; itching of the nose or throat; itchy, watery eyes.
- Temporarily restores freer breathing through the nose.
- Not made with natural rubber latex.
McKesson Item # 17962700